# SDR ABXA9600238

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 992344510
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK IN THE RADIUS OF LOWER FORMED FLANGE OF BRACKET IN THE RIGHT WHEELWELL.  REPAIRED IAW ABX REA D953-13703-MR.
